Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey. Im a white male, 14 years old. i have acne since 12 years old.

I have some scars on my right chick,not very deep but they are red. I saw people with scars like mine but they arent red. thire like the color of the skin. im starting 60 mg accoutane next week. Will the rad color dissapir? ty

Link to comment
Share on other sites

Wait a sec.You are only 14 and planning to start 60mg of accutane??do you know that this is a very powerful drug and will probably cause harm at young person like you?accutane is supposed to be prescribed only to adults(above 18years old) otherwise it could have a permanent effect at your bone-muscle structure cause your muscles and bones are not completely grown yet.Be carefull ask your derm first!ALso 60mg is very high dosage to start off.

As for the scars the redness means that your skin is still healing.Thats good and your scars will probably fade off with time as they are not very deep.

Link to comment
Share on other sites

Hey. Im a white male, 14 years old. i have acne since 12 years old.

I have some scars on my right chick,not very deep but they are red. I saw people with scars like mine but they arent red. thire like the color of the skin. im starting 60 mg accoutane next week. Will the rad color dissapir? ty

I would get a second opinion before starting accutane at your age and at that dosage. The side effects can be much more severe for patients in your age group. Plus, it can mess with your growth.

Link to comment
Share on other sites

red will disappear with time little dude...might look like they disappear for a while on accutane, cuz it tightens the skin; but are likely to return after your course is done, then the real healing will hopefully begin...my 2 cents

Link to comment
Share on other sites

Wait a sec.You are only 14 and planning to start 60mg of accutane??do you know that this is a very powerful drug and will probably cause harm at young person like you?accutane is supposed to be prescribed only to adults(above 18years old) otherwise it could have a permanent effect at your bone-muscle structure cause your muscles and bones are not completely grown yet.Be carefull ask your derm first!ALso 60mg is very high dosage to start off.

As for the scars the redness means that your skin is still healing.Thats good and your scars will probably fade off with time as they are not very deep.

Over half of people perscribed accutane is under 18. Im 16 and I started out at 60mg.

Link to comment
Share on other sites

Meh. Don't listen to them.

I am 15 and on 80 mg. And the disrupting of your growth thing, it is rare and not really proven. Anyways, good luck.

Link to comment
Share on other sites

Tnx for the answers.

My derm told me i need accoutane two months ago but i couldnt take it because it was summer.

I will go to him next week to start taking accoutane.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×